Benylin Syncope Side Effect Reports
The following Benylin Syncope side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Syncope, can occur, and what you can do about them.
A side effect could appear soon after you start Benylin or it might take time to develop.
|Transient Ischaemic Attack, Syncope, Skin Discolouration, Breath Sounds Abnormal, Loss Of Consciousness, Pulse Absent, Slow Speech, Hypoaesthesia, Coordination Abnormal|
This Syncope side effect was reported by a consumer or non-health professional from CA. A 43-year-old patient (weight:NA) experienced the following symptoms/conditions: cough. The patient was prescribed Benylin (dosage: NA), which was started on Jun 17, 2012. Concurrently used drugs: NA. When starting to take Benylin the consumer reported the following symptoms:
|Syncope, Swollen Tongue, Swelling Face, Hypersensitivity, Pharyngeal Oedema, Tinnitus, Dizziness, Muscular Weakness|
This Syncope Benylin side effect was reported by a health professional from UNITED KINGDOM on Aug 23, 2011. A Female , 28 years of age, was diagnosed with
This is a Benylin side effect report of a 85-year-old female patient (weight:NA) from CANADA, suffering from the following symptoms/conditions: NA, who was treated with Benylin (dosage:1 Dose Of 2 Spoonsfuls, Oral, start time: NS), combined with: NA., and developed a serious reaction and a Syncope side effect. The patient presented with:
Benylin Syncope Causes and Reviews
Fainting is a temporary loss of consciousness. If you're about to faint, you'll feel dizzy, lightheaded, or nauseous. Your field of vision may "white out" or "black out." Your skin may be cold and clammy. You lose muscle control at the same time, and may fall down.
Fainting usually happens when your blood pressure drops suddenly, causing a decrease in blood flow to your brain. It is more common in older people. Some causes of fainting include
- Heat or dehydration
- Emotional distress
- Standing up too quickly
- Certain medicines
- Drop in blood sugar
- Heart problems
When someone faints, make sure that the airway is clear and check for breathing. The person should stay lying down for 10-15 minutes. Most people recover completely. Fainting is usually nothing to worry about, but it can sometimes be a sign of a serious problem. If you faint, it's important to see your health care provider and find out why it happened.
Benylin Syncope Reviews
|Fri, 28 Jan 2011|
After several small sips of Benylin DM-E ( regular strength), an episode of transient global amnesia.
|Mon, 12 Mar 2012|
I took 7.5ml of Benylin Mucus and Phlegm which is less than the recommended dosage for my age (39 yrs). I did not sleep all night, my eyes are puffy, my vision is blurred caused by a thick discharge in both of my eyes. Never have that before. Its the LAST TIME I TAKE BENYLIN.
|Fri, 17 Jan 2014|
I took the night time version and now I am wide awake 4 hours later, every time I am about to fall asleep my throat starts twinging and a coughing fit follows. Without the drug I don't have this it has also caused disgusting discharge from my eyes, a horrible headache and tightness in chest.
|Sun, 21 Mar 2010|
Took it, didn't know it was the "drowsy" kind, went shopping and felt like i was drunk
|Thu, 11 Nov 2010|
I took Benylin the other night and I could not fall asleep. I was awake in my dream, or my hallucinations. My husband woke me up and my hands we crippled up and I could not move feet. He took me to emergency, as I thought I was having a stroke. The drs said it was probably a reaction to Benylin. I am 58 yr female, healthy and I do not take any other medications.
|Sun, 07 Feb 2010|
I just took some Benylin cough chest congestion , and I feel very drousy ! I dont understand why its not indicated ! its really stupid
|Fri, 25 Oct 2013|
Took the prescribed amount for my age. Did wonders in getting rid of my cough but was to busy enjoying the hallucinations to feel the relief. Took it once. Won't take it again. I like being in reality.
|Wed, 12 May 2010|
Took Benylin( NON DROWSY)last thing at night for chesty cough. Woke up with swollen lower right lip and right cheek. Swelling then spread rapidly around lower lip, left cheek to top lip with pink portion of lip swollen up to nose. Advised to see doctorpromptly (on a Sunday) who immediately prescribed an antihistamine whilst watching out for anaphylactic shock symptoms. Swelling went after 3 days. Awful experience.. Have taken this medication for 25 years without previous poroblems. Still have bottle Lot No A00772 Exp 01/2013